# SDR RAIA201311100001

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 24,783 hours, 23,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR IS DIFFICULT TO OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND LUBED PASSENGER DOOR SEAL, OPS CHECKED GOOD.
